# SDR 0103389992

- Difficulty date: February 13, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- Aircraft time: 75,146 hours, 68,847 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-check found LH wing leading edge ribs cracked. Repaired per EA. 99-180959.
